Well I am testing out the Amerge to see what sort of effects it has before I take it for the hormonal migraines for days in a row. Unfortunately, I do get chest pains with the Amerge, which actually surprised me a little because it certainly did not have that effect back when I first took it however many years ago. But it does now, about fifteen minutes after I take it. Not mild pain, but not freaky scary pain either. Some heart irregularities, a bit of an increase in migraine pain while it is working, then some serious fatigue.
But I am going to stay on it. It is an abortive and so it does its job well and I will need it for the hormonal migraines. So since I have to go back to work asap (the whole making money thing, lest my bf freak) I will need this med. It does not matter what side effects it has, and the so slim possibility of some sort of severe reaction, when you have to have something to get through the day. And really if I am going to have a heart attack would it not be better to have it at work, than at home? Cause let me tell you I ignore a whole lot of those chest pain symptoms, as I had them with Imitrex, before I will think about going to the ER… so if it was the big banger I would be dead long before I thought it was significant enough to bother with. I am not sure what will happen when I take it more than one day in a row, but I will definitely not be taking it twice a day. And maybe it is not like the angina, maybe it is just a side effect. https://w.atcontent.com/-/0mfWh3tDWsJ/nikki.albert/1TKQVwYAe-h.text/Panel/Autocheck